# SDR ASAA2021082335772

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 18,990 hours, 6,060 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST RIGHT FMC IN FLIGHT (1 HOUR INTO FLIGHT) FOLLOWED QRH & WE STAYED IN SINGLE FMC (LEFT ON, BOTH ON LEFT). GROUNDED - YES. RELEASED PER MEL 34 -36J RIGHT HAND FMC INOP AUTHORIZED BY SEAMC DAN @ 0015Z.ENROUTE MEL - ACCOMP B737-900 FIM TASK 34-61 #836 SYS RESTORED. SYS OPS CKS NM PER 34-61-00, GND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 34-36J, FLT CREW PLACARD REMOVED.
